| Catalog Number |
017514 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
Event or Problem Description
It was reported that the urine was backing up in the drain tubing.
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "sterile unless package is opened or damaged.3/16 in.Lumen 60 in.Length single use only.Do not resterilize.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Bard is a registered trademark of c.R.Bard, inc.".
Event or Problem Description
It was reported that the urine was backing up in the drain tubing.